# SDR SWIA200514803

- Difficulty date: March 29, 2005
- Submitted: March 31, 2005
- Operation: Air carrier
- Aircraft: N452SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7716
- Aircraft time: 6,562 hours, 5,169 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Trim Switch
- Condition: Inoperative
- Location: Stab
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

CAPTAINS SIDE STAB TRIM SWITCH INOPERATIVE.  CAPTAINS SIDE STAB TRIM SWITCH REPLACED IAW AMM TASK 27-41-05-400-801.  OPERATIONAL CHECK GOOD.
